# SDR FDEA201108193385

- Difficulty date: August 19, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM TOP TEE, LBL 25 TO 45, BS 680.   CUTOUT DAMAGE AREA, FABRICATED FLOORBEAM REPAIR & INSTALLED REPAIR IAW SRM 53-10-8, FIG 3 & SRM 51-30-2.
